# SDR HEEA061174

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 420800001
- Condition: Inoperative
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER INOPERATIVE AND BROKEN.
